# SDR WWMA9500077

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 952
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211002
- Condition: Defective
- Location: Rear Cargo Bay
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT, CREW REPORTED THAT THE CARGO SMOKE LIGHT WAS ON.  MAINTENANCE REPLACED THE BAGGAGE SMOKE DETECTOR, THE AIRCRAFT WAS RELEASED WITH NO FURTHER PROBLEMS.
